A 64-year-old female asked:
Disclaimer

taking blood pressure med for 2 months -calcium channel blocker. whites of my eye have reddish appearance from dilated blood vessels. any antidote?

1 doctor answer
Dr. George Mathew
57 years experience Cardiology
No: Please see your md or consult an ophthalmologist!
Answered on Oct 4, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 62-year-old male asked:
Dr. Douglas Liva
39 years experience Ophthalmology
Yes: Systemic beta blockers can reduce intraocular pressure but not to the same degree as topical beta blockers such as timolol.
A 30-year-old male asked:
Dr. Wesley Dennis
26 years experience Neurology
Pregabalin effects: It really should not affect your blood pressure. Pregabalin should also not affect your pulse.
A member asked:
Dr. Laura McMullen
20 years experience Pediatrics
My : My main concern with your headaches and broken blood vessels is that your blood pressure may be dangerously high. This would be a good reason to eithe ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Lonnie Smith
38 years experience ENT and Head and Neck Surgery
Not likely: You would be very sick and probably in the hospital undergoing treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month